SciELO - Scientific Electronic Library Online


South African Journal of Chemistry
On-line version ISSN 1996-840X
Print version ISSN 0379-4350

PDF Download


Initiating download of PDF file in 10 seconds. Please wait!



BAKATULA, Elisée N.; MOSAI, Alseno K.  and  TUTU, Hlanganani. Removal of uranium from aqueous solutions using ammonium-modified zeolite. S.Afr.j.chem. (Online) [online]. 2015, vol.68, pp.165-171. ISSN 1996-840X.



Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License